# SDR JJBA20201210012

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 45,020 hours, 27,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED (1) FUSE ON NR 4 EMERGENCY BATTERY TRAY.  OPERATIONS CHECK GOOD.
